MathSciNet Relay Station
MathSciNet bibliographic data
MR1863010 (2002g:11024) 11C08 (12Y05)
Abbott, John Sparse squares of polynomials. Math. Comp. 71 (2002), no. 237, 407–413 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement